# SDR AWXA200300937

- Difficulty date: August 3, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047720400
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT LT TRANSITION PROFILE BETWEEN FR 56-60. MAINTENANCE REMOVED LT TRANSITION PROFILE FROM FR 56 TO FR 60; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 7-12, FIG. 2 & 3.
